For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 6, 2018, Pages 1910-1918                                                                DOI:10.11948/2018.1910
Oscillatory properties of certain nonlinear fractional nabla difference equations
Weinian Li,Weihong Sheng,Pingping Zhang
Keywords:Oscillation, nonlinear fractional nabla difference equation, Riemann-Liouville fractional nabla difference operator.
Abstract:
      In this paper, we investigate the oscillation of a class of nonlinear fractional nabla difference equations. Some oscillation criteria are established.
PDF      Download reader